Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jake83

Member
  • Posts

    8
  • Joined

  • Last visited

Reputation

0 Neutral

About Jake83

  • Birthday 04/25/1983

Profile Information

  • Gender
    Male
  • Location
    Burnley, UK
  • Interests
    Music, fitness, computer games. Currently getting into photography.
  1. Day 14: 2 weeks in! Not having as bad a day as yesterday. For some reason not feeling any side effects, my face isn't as red and no new spots today. On the downside, my skin is quite greasy. Weird.
  2. Day 13: OK the Roaccutane has started doing something. My face looks horrible today, loads of new spots and all my fading ones have gone red. My face feels a little bit dry and my lips are chapping (only a bit). The most annoying thing is my eyes, which seem a bit dry, I hope this isn't the start of conjunctivitis. Don't exactly feel like looking at people face to face today.
  3. Day 11: My lips are slightly dry today, hopefully this means it's working. No new spots today, so maybe something is happening?
  4. Day 10: Had a few whiteheads this morning (3 or 4, can't remember). Seemed a little smaller and tougher than normal. The start of a major breakout? Other than that, nothing out of the ordinary. Still no chapped lips and still getting greasy. I just want something, anything to happen to confirm to myself that these pills are doing at least something!
  5. Day 9: Still no side effects. Feeling very greasy today and i only washed my face a few hours ago. When do the inevitable chapped lips and dry skin start? I really feel that 30mg is way too little to start on (my acne is quite bad).
  6. Day 7: I have been on Roaccutane (30mg, increasing to 40mg) for 7 days now. My Derm said that this would be a 16 week course. Anyway, nothing major to report as of yet. Have had a few spots since starting the course and my scars look a little bit redder, also I had to take some weights off at the gym yesterday as my joints felt a bit weaker, but nothing anywhere near as worrying as my derm mentioned the side effects would be. I'll let you all know of any developments over the course of my pre
×